Regular closure and corresponding ${\Cal P}_K \lambda$ versions of $\diamondsuit$ and $\clubsuit$
Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 67-76
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2005_46_2_a11,
author = {Piper, Greg},
title = {Regular closure and corresponding ${\Cal P}_K \lambda$ versions of $\diamondsuit$ and $\clubsuit$},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {67--76},
year = {2005},
volume = {46},
number = {2},
mrnumber = {2194048},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a11/}
}
TY - JOUR
AU - Piper, Greg
TI - Regular closure and corresponding ${\Cal P}_K \lambda$ versions of $\diamondsuit$ and $\clubsuit$
JO - Acta Universitatis Carolinae. Mathematica et Physica
PY - 2005
SP - 67
EP - 76
VL - 46
IS - 2
UR - http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a11/
LA - en
ID - AUCMP_2005_46_2_a11
ER -
%0 Journal Article
%A Piper, Greg
%T Regular closure and corresponding ${\Cal P}_K \lambda$ versions of $\diamondsuit$ and $\clubsuit$
%J Acta Universitatis Carolinae. Mathematica et Physica
%D 2005
%P 67-76
%V 46
%N 2
%U http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a11/
%G en
%F AUCMP_2005_46_2_a11
Piper, Greg. Regular closure and corresponding ${\Cal P}_K \lambda$ versions of $\diamondsuit$ and $\clubsuit$. Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 67-76. http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a11/